# SDR DALA2018111606662

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0828245) DURING HCK AT QRO, TWO DENTS AND A CREASE WERE FOUND AFFECTING THE FUS. SKIN 143A3212-8 (MADE FROM 0.090, 2024-T3 -STOCK- THICK CLAD SHEET, 0.040 THICK ON THE DAMAGED AREA) BETWEEN BS 380-400 AND BETWEEN S17L-S18L. MAINTENANCE REPAIRED DAMAGE PER ERA 573091-14.
